Does everyone with face fillers will have a swollen face after COVID-19 vaccine?

Does everyone with face fillers will have a swollen face after COVID-19 vaccine?

CinthyaSea  |  visitor  |  Cataluña
Hello everyone,

I have read some people with face fillers, have had side effects because the corona virus shot, they all say the face gets swollen, and after a few days it desappears. Is this happening always or is it randomly? Will I have it when I get vaccinated?
CSSC International +  |  Basic member  |  Lahore
  • 1195 answers
  • 238 Likes
Hi, it is not necessary that you will get swelling of your face after Covid 19 vaccine, if you have facial fillers. Some people complain only of redness of face, eyes, pain in the eyes and or headache or pain at the site of injection. We suggest you take a tablet of 100mg Dicloran or Ansid ( non-steroidal anti-inflammatory drugs ) for 1-2 days to get rid of the pain. If by chance you also get swelling of face, you can also take an anti-histamine tablet for 1-2 days.

More reviews like this

It's worth it

I have consulted with other Botox Clinics but i have found Kas very friendly and professional. I'm very happy to recommend her company, i have already referred 3 of my friends from Mornington and they love her, it was ea... More 

Specialists near you